Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Wants to increase height and reduce weight. Medication to increase height, lose weight?

hii sir,, m 22 years old my height is 5 feet n i want to grow more taller minimum 3 inces more n also want to reduce weight m 60 kgs plz consult me any type of medicin so that it will b possobal for me to reduce weight in 1 month n gain some height in the same month as its my wedding in january 6th so plz reply me as fast as u can......
Asked On : Tue, 27 Nov 2012
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Dietitian & Nutritionist 's  Response
hello....height is very dependent on genetics...but since you are overweigth as well.. you can start with cycling, swimming, basket ball, pull ups etc to assist in weight loss and height small meals every 2-3 hours...oats/ ragi porridge for breakfast, fruits, nuts, sprouts, egg whites as mid meals..salads with lunch and dinner..avoid carbs for dinner like bread/ rice..have soups, salads veggies/ chicken/ fish.. you can take additional protein supplements to assist in proper muscular growth..drink lot of water.. sleep well..
Answered: Tue, 27 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor